Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Calculation of Dirichlet $ L$-functions


Author: Robert Spira
Journal: Math. Comp. 23 (1969), 489-497
MSC: Primary 65.25; Secondary 10.00
MathSciNet review: 0247742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method for calculating Dirichlet $ L$-series is presented along with the theory of residue class characters and their automatic generation. Tables are given of zeros of $ L$series for moduli


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25, 10.00

Retrieve articles in all journals with MSC: 65.25, 10.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1969-0247742-X
PII: S 0025-5718(1969)0247742-X
Article copyright: © Copyright 1969 American Mathematical Society